Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Eigenfunctions of Laplace operators

Author: K. Uhlenbeck
Journal: Bull. Amer. Math. Soc. 78 (1972), 1073-1076
MSC (1970): Primary 5750; Secondary 3580, 3513
MathSciNet review: 0319226
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Ralph Abraham, Transversality in manifolds of mappings, Bull. Amer. Math. Soc. 69 (1963), 470–474. MR 149495, DOI
  • Shmuel Agmon, Lectures on elliptic boundary value problems, Van Nostrand Mathematical Studies, No. 2, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London, 1965. Prepared for publication by B. Frank Jones, Jr. with the assistance of George W. Batten, Jr. MR 0178246
  • J. H. Albert, Nodal and critical sets for eigenfunctions of elliptic operators, Partial differential equations (Proc. Sympos. Pure Math., Vol. XXIII, Univ. California, Berkeley, Calif., 1971) Amer. Math. Soc., Providence, R.I., 1973, pp. 71–78. MR 0334291
  • N. Aronszajn, A unique continuation theorem for solutions of elliptic partial differential equations or inequalities of second order, J. Math. Pures Appl. (9) 36 (1957), 235–249. MR 92067
  • R. Courant and D. Hilbert, Methods of mathematical physics. Vol. I, Interscience Publishers, Inc., New York, N.Y., 1953. MR 0065391
  • Frank Quinn, Transversal approximation on Banach manifolds, Global Analysis (Proc. Sympos. Pure Math., Vol. XV, Berkeley, Calif., 1968), Amer. Math. Soc., Providence, R.I., 1970, pp. 213–222. MR 0264713
  • 7. K. Uhlenbeck, Generic properties of eigenfunctions (in preparation).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5750, 3580, 3513

Retrieve articles in all journals with MSC (1970): 5750, 3580, 3513

Additional Information